MathSciNet Relay Station
MathSciNet bibliographic data
MR2207797 (2006m:53058) 53C23 (26D15 46E35 58J50)
Buckley, Stephen M.; Koskela, Pekka Ends of metric measure spaces and Sobolev inequalities. Math. Z. 252 (2006), no. 2, 275–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement